# SDR DHL2002803008

- Difficulty date: June 23, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

1)  #4 CARGO SMOKE DETECTOR WILL NOT TEST2)  ITEM XFER TO DMI LOG PER MEL 26-6-1 DMI #9684 PLACARD INSTALLED3)  REF. DMI# 9684. #4 CARGO SMOKE DECTECTION WILL NOT TEST.4)  RELAMPED #4 MAIN CARGO SMOKE DETECTOR IAW DC-8 MM 26-10-5. THIS CLEARSDMI. REMOVED PLACARD.
